U.S. doctors online nowAsk doctors free
PA
A 50-year-old male asked:

Went from 30 mg of cymbalta (duloxetine) to 10 then 20 mg of lexapro .2 months later headaches.nausea.if not withdrawal could it be lexapro not working..?

1 doctor answer1 doctor weighed in
Dr. David Lipkin
Internal Medicine 52 years experience
Not withdrawal: Withdrawal symptoms from Cymbalta (duloxetine) would occur shortly after reducing the dose, not two months later. As for your headaches and nausea, it's difficult to answer as not enough information as to why you are taking Lexapro? Your medical history? etc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 6, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.